# SDR SIMA2271

- Difficulty date: August 14, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011162
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APF - FLT 5208 - SERVICE DOOR LEFT EMERGENCY LIGHT LENS COVER MISSING.  REPLACED COVER.  (M)
